MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97702
Medical Device Problem Codes Malposition of Device (2616); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).The reason for the call was the patient reported they saw their pain management doctor on the 5th and the doctor thinks that their stimulator might not be working and that it is located in a bad place on their body.Patient reported that the doctor wants a representative to meet with the patient to check the ins.Patient noted their doctor was planning to call as well.Patient stated that the ins touches their spine and pinches their nerves in their lower back and has always been this way since it was implanted in 2015.Patient noted that their doctor told them to call and patient reported they called the representative multiple times, leaving a voicemail but they have not heard back.The patient was redirected to their healthcare provider to further address the issue.Agent provided the patient with the phone number for their doctor to call.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25138171
Report Number3004209178-2026-08034
Device Sequence Number9779724
Product Code LGW
UDI-Device Identifier00643169109513
UDI-Public(01)00643169109513(17)161114
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2016
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer05/26/2026
06/18/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/17/2026
06/30/2026
Date Device Manufactured05/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale